MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION

APYX MEDICAL CORPORATION RENUVION
Model Number APYX-27-TP
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pneumothorax (2012); Retroperitoneal Hemorrhage (4483)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a 360 liposuction procedure to the abdomen, flanks, lipo-abdominoplasty with an umbilical float, repair of diastasis recti and liposuction of trunk, mid back/bra roll.And subdermal coagulation on (b)(6) 2021.It was noted that this was the surgeon's first sub-dermal coagulation procedure with renuvion.Subsequently, on (b)(6) 2021, the patient was admitted to the hospital for dehydration and severe gastritis as a result of the procedures.Upon admission to the hospital, the patient had a ct scan performed which showed a left pneumothorax and pneumoperitoneum.During the procedure, the surgeon recalled hitting a significant bump against the sixth or seventh rib that would have resulted in a penetration of the posterior fascia and musculature.The patient developed a retro-peritoneal bleed requiring a transfusion of 2 units of packed red blood cells.Subsequently, the patient developed an infection in the retro-peritoneum requiring a percutaneous draining and intravenous antibiotics.The patient is recovering well.

Brand Name
RENUVION
Common Device Name
RENUVION
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key12683862
Report Number3007593903-2021-00020
Device Sequence Number13794057
Product Code GEI
UDI-Device Identifier00607151050160
UDI-Public00607151050160
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-27-TP
Device Catalogue NumberAPYX-27-TP
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;